Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 4, Page 728 (Mi de8360)  

Short Communications

Asymptotic equivalence under perturbations of diagonal systems

S. A. Mazanik

Belarusian State University, Minsk

Full text: PDF file (108 kB)

English version:
Differential Equations, 1994, 30:4, 675

Bibliographic databases:
UDC: 517.926
Received: 20.07.1993

Citation: S. A. Mazanik, “Asymptotic equivalence under perturbations of diagonal systems”, Differ. Uravn., 30:4 (1994), 728; Differ. Equ., 30:4 (1994), 675

Citation in format AMSBIB
\Bibitem{Maz94}
\by S.~A.~Mazanik
\paper Asymptotic equivalence under perturbations of diagonal systems
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 4
\pages 728
\mathnet{http://mi.mathnet.ru/de8360}
\zmath{https://zbmath.org/?q=an:0824.34059}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 4
\pages 675


Linking options:
  • http://mi.mathnet.ru/eng/de8360
  • http://mi.mathnet.ru/eng/de/v30/i4/p728

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022